# SDR ASAA2021050334746

- Difficulty date: May 3, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 26,726 hours, 8,527 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO SIDE FMC FAILURE IN FLT RESURRECTED ITSELF AFTER 2 MIN. AFTER LANDING FO FMC VTK CYCLED ON/OFF. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801, LAST FLT (2) SHOWED A FAULT OF PRES POS LAT RATE. PERFORMED FIM 34-61 TASK 824 INITIAL EVALUATION TEST GOOD. ADIRU BITE PROCEDURE FIM 34-21 TASK 801 CURRENT STATUS GOOD. ALSO REF FIM TASK 34-61-00-860-801, VTK AFTER LANDING A NUISANCE FAULT. GROUND VERIFICATION TEST GOOD.
